# SDR CALA2022101802832

- Difficulty date: October 15, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Str41r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LOWER SKIN UPPER SURFACE STRINGER 41R HAS CORROSION ON SEVERAL LOCATIONS BETWEEN FR64 AND FR58. REMOVED AND REPLACED STRINGER 41R AT AFT FUSELAGE BETWEEN FR58 A ND FR64 IAW SRM 51-42-11 AND 51-72-11. EMP: V934340 WC: 36202 ST A: ST ENG BFM SFR# 1030169 INSPECTION ACCOMPLISHED ON ST ENGINEERING NRC# 36202
